# SDR AALA20030430

- Difficulty date: April 9, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 1721 INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
